Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Strong pain, pumping sensation on forehead, feel heart beat in each pump. Help?

Hello, I am 24 years old. I am having a strong pain and pumping sensation on the left side of my forehead for 3 days and I took 1000 g of paracetamol everyday it get weak but i can feel it if I do a rapid movement with my head or if i duck and come up. Is so irritating if I am trying to sleep i can feel my heartbeat and in every pump its a pain on the left side of my forehead.
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  390
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Pulsatile hemicranial headaches are most commonly due to migraine in young age patients. But as the history is too short we need to rule out secondary causes of headache. This includes detailed neurological examination, checking your blood pressure. Some patient may also require doing MRI scan depending upon the examination findings
Answered: Mon, 11 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor